Applied Mathematics

Vol.8 No.9(2017), Paper ID 79281, 16 pages

DOI:10.4236/am.2017.89097

 

Projection of the Semi-Axes of the Ellipse of Intersection

 

P. P. Klein

 

Computing Center, University of Technology Clausthal, Clausthal-Zellerfeld, Germany

 

Copyright © 2017 P. P. Klein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Klein, P. (2017) Projection of the Semi-Axes of the Ellipse of Intersection. Applied Mathematics, 8, 1320-1335. doi: 10.4236/am.2017.89097.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.